MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC FEMORAL ANGIOGRAPHY (AFMMG)503; ANGIOGRAPHY/ANGIOPLASTY KIT

CARDINAL HEALTH 200 LLC FEMORAL ANGIOGRAPHY (AFMMG)503; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN30AFMMG
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.There was no sample available for investigation.Supplier has implemented several measures during the manufacturing of the cotton towels.The suction process was added before products' final folding, and operators followed the standard operation procedure requirements.The linting test record found the suction results were normal which is within the acceptable range (=0.38g/10pcs).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid lint stuck onto the products during products' transfer.Based on the investigation, there were no abnormalities found during production of the or cotton towels; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action will be taken at this time.We will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported an abundance of lint from the cotton towel, pwtb04-stm, during an angioplasty in the catheterization laboratory using a cardinal health femoral angiography pack , san30afmmg.The doctor frequently rinses and dries his gloved hands with the towel during procedure and he sometimes places the towel on the bottom of the guidewire.The patient suffered no complication during procedure nor after.
 
Additional Manufacturer Narrative
This supplemental report is being filed since a sample photo was received following the submission of the initial mdr report that was submitted on 9/2/2022.Based on supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.There was no sample available for investigation.A photo was provided on (b)(6) 2022.Visual inspection indicated linting on the non-woven fabric.Supplier has implemented several measures during the manufacturing of the cotton towels.The suction process was added before products' final folding, and operators followed the standard operation procedure requirements.The linting test record found the suction results were normal which is within the acceptable range (=0.38g/10pcs).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid lint stuck onto the products during products' transfer.Based on the investigation, there were no abnormalities found during production of the or cotton towels; therefore, the root cause could not be determined.No action will be taken at this time.We will continue to monitor trends for this type of incident.

Brand Name
FEMORAL ANGIOGRAPHY (AFMMG)503
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
3651 birchwood dr.
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key15351804
Report Number1423537-2022-00834
Device Sequence Number5998221
Product Code OEQ
UDI-Device Identifier10887488490779
UDI-Public10887488490779
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN30AFMMG
Device Catalogue NumberSAN30AFMMG
Device Lot Number781653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight73 KG